Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 151, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 1, 2023, 1:13 PM EDT for Dooly County, Houston County, Pulaski County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2023, 1:13 PM EDT (17:13 UTC)
- Expired
- Apr 1, 2023, 1:49 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dooly County, GA, Houston County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 1:18 PM EDT | TSTM WND DMG | Unadilla, GA | POWERLINES DOWN AT BORUM ST AND PEAVY ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.1
The text
As transmitted.
081
WUUS52 KFFC 011713
SVRFFC
GAC093-153-235-011800-
/O.NEW.KFFC.SV.W.0151.230401T1713Z-230401T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
113 PM EDT Sat Apr 1 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
West central Pulaski County in central Georgia...
Northeastern Dooly County in central Georgia...
Southwestern Houston County in central Georgia...
* Until 200 PM EDT.
* At 113 PM EDT, a severe thunderstorm was located near Unadilla, or
12 miles north of Vienna, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Unadilla, Pinehurst, Browndale and Mock Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3222 8387 3229 8386 3229 8385 3232 8385
3233 8355 3224 8351 3217 8358
TIME...MOT...LOC 1713Z 278DEG 30KT 3227 8381
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
933
WWUS52 KFFC 011747
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
147 PM EDT Sat Apr 1 2023
GAC093-153-011757-
/O.CAN.KFFC.SV.W.0151.000000T0000Z-230401T1800Z/
Dooly GA-Houston GA-
147 PM EDT Sat Apr 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOOLY AND
SOUTHWESTERN HOUSTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.
LAT...LON 3218 8361 3224 8361 3224 8362 3225 8362
3225 8361 3229 8361 3232 8359 3233 8355
3224 8351 3217 8358
TIME...MOT...LOC 1747Z 278DEG 30KT 3223 8347
$$
GAC235-011800-
/O.CON.KFFC.SV.W.0151.000000T0000Z-230401T1800Z/
Pulaski GA-
147 PM EDT Sat Apr 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR WEST CENTRAL PULASKI COUNTY...
At 147 PM EDT, a severe thunderstorm was located over Wallace, or
near Hawkinsville, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Browndale and Mock Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3218 8361 3224 8361 3224 8362 3225 8362
3225 8361 3229 8361 3232 8359 3233 8355
3224 8351 3217 8358
TIME...MOT...LOC 1747Z 278DEG 30KT 3223 8347
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$931
WWUS52 KFFC 011749
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
149 PM EDT Sat Apr 1 2023
GAC235-011759-
/O.CAN.KFFC.SV.W.0151.000000T0000Z-230401T1800Z/
Pulaski GA-
149 PM EDT Sat Apr 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PULASKI COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3218 8361 3224 8361 3224 8362 3225 8362
3225 8361 3229 8361 3232 8359 3233 8355
3224 8351 3217 8358
TIME...MOT...LOC 1747Z 278DEG 30KT 3223 8345
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 7:27 AM EDT, 5 hours 46 minutes earlier.
Area forecast discussion, Apr 1, 7:27 AM EDT, 5 hours 46 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 727 AM EDT Sat Apr 1 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Sunday) Issued at 428 AM EDT Sat Apr 1 2023 As of 0830z (4:30 AM) this morning, a NE-to-SW oriented line of convection with embedded supercells is nearing the NW corner of the state. The line is progged to push through Metro Atlanta and Athens between 11z-15z, and push through Macon and Columbus between 13z-18z. As far as the SPC Convective Outlook valid until 12z, far NW GA remains under a Slight Risk with the remainder of N GA roughly along and north of I-85 under a Marginal Risk. SPC/RAP mesoanalysis depicts MLCAPE peaking around 500 J/kg across this area as the line of convection moves through, along with both effective SRH and 0-1 km SRH around 200-300 m^2/s^2 and favorably curved hodographs. All this said, expect for convection to maintain intensity across the Slight and Marginal Risk areas through the morning and continue to pose a threat for damaging wind gusts and tornadoes. Speaking specifically to the tornado risk, a Tornado Watch is in effect across NW GA until 13z. After 12z, the SPC Convective Outlook picks up with a Marginal Risk generally along and south of I-20 and a Slight Risk roughly from a Columbus to Macon to Augusta line. Assuming adequate daytime heating and resulting destabilization, could see SBCAPE and MUCAPE climb to 1000-1500 J/kg across the Slight Risk area this afternoon. The environment is forecast to remain supportive of robust updrafts -- with the potential for supercells -- given hi-res models depicting sufficiently high supercell composite parameter values (which take into account MUCAPE, effective SRH, and effective bulk wind difference). In addition to damaging winds and tornadoes, severe storms this afternoon could also produce hail, though marginal mid-level lapse rates could prove to be a limiting factor. Cloud cover will clear quickly behind the line of convection as the attendant cold front pushes through. A Wind Advisory is in effect from 12z this morning to 03z Sunday (11 PM tonight) for counties along and north of I-20. Sustained winds will be 20-25 mph and gusts will be 35-40 mph as the pressure gradient tightens in the wake of the departing low pressure system that is driving the severe weather threat. Wind gusts could be even higher at elevations above 2000 feet. Much colder air will arrive overnight with Sunday morning lows in the mid-30s to to mid-50s. Sunday will be sunny to mostly sunny with afternoon highs in the upper 60s to mid-70s. Martin && .LONG TERM... (Sunday night through Friday) Issued at 428 AM EDT Sat Apr 1 2023 A cold front will bring additional chances for showers and thunderstorms for the late week into the weekend. High pressure will be in place across the CWA for the first part of next week. A cold front will begin to move out of the central US into the Mississippi River Valley by late Tuesday into Wednesday. The boundary should cross the Mississippi River on Wednesday and then move through much of the CWA on Thursday. The front will end up stalling across southern GA or the FL panhandle for the latter half of the week into the early part of the weekend as it becomes parallel to the flow in the mid levels. Models have been pushing the boundary further south from run to run and not confident that the boundary will push as far south as the northern GOMEX. So, precip chances for the end of the week into the early weekend will depend heavily on where the boundary sets up. Several waves of low pressure are progged to move east along the boundary, so the potential for locally heavy rainfall will exist along and south of where the front stalls. Models are also still progging the chance for some showers and thunderstorms overnight Sunday into Monday as a strong southern stream shortwave moves across the Gulf States. Thickness values do indicate that there is some potential for an organized area of thunderstorms and will not make any major changes to this period in the forecast. NListemaa && .AVIATION... (12Z TAFS) Issued at 710 AM EDT Sat Apr 1 2023 TSRA have begun to impact RYY and PDK, with ATL and FTY expected to get TSRA starting at 12z and AHN at 13z. This messy area of convection will clear the ATL area sites and AHN by 15z-16z with quickly improving ceilings in its wake. The convection will impact MCN and CSG between 15z-17z. SW winds are breezy ahead of the convection -- 15-20 kts with gusts of 25-30 kts. Winds will remain just as gusty after the convection moves through, although wind direction will become westerly. //ATL Confidence...12Z Update... High confidence on all elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 44 72 50 70 / 0 0 10 30 Atlanta 45 71 52 70 / 0 0 20 40 Blairsville 36 68 44 65 / 0 0 10 30 Cartersville 41 70 50 70 / 0 0 20 40 Columbus 48 75 54 75 / 0 0 20 50 Gainesville 43 71 50 67 / 0 0 10 30 Macon 49 74 53 75 / 0 0 10 40 Rome 41 71 50 70 / 0 0 20 40 Peachtree City 43 72 51 73 / 0 0 20 50 Vidalia 52 76 54 78 / 0 0 0 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 11 PM EDT this evening for GAZ001>009- 011>016-019>025-027-030>039-041>055-057. && SHORT TERM...Martin LONG TERM....NListemaa AVIATION...Martin
Hazardous weather outlook, Apr 1, 9:28 AM EDT, 3 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 928 AM EDT Sat Apr 1 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021330- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 928 AM EDT Sat Apr 1 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A line of thunderstorms is moving through north Georgia and will move into central Georgia later this morning and afternoon. A few of the thunderstorms could be strong to severe, capable of producing damaging wind gusts. There is also some potential for isolated brief tornadoes. Heavy rain with stronger storms may also lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Thunderstorms will be possible again during the mid to late week as a cold front stalls across portions of central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Apr 1, 11:46 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1146 AM EDT Sat Apr 1 2023
GAZ058>060-071>073-011615-
Butts GA-Putnam GA-Monroe GA-Baldwin GA-Jones GA-Jasper GA-
1146 AM EDT Sat Apr 1 2023
...A strong thunderstorm will impact portions of northwestern
Baldwin, Putnam, northeastern Monroe, southeastern Butts, northern
Jones and Jasper Counties through 1215 PM EDT...
At 1146 AM EDT, a strong thunderstorm was over McElheneys Crossroads,
or near Monticello, moving east at 60 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Milledgeville, Eatonton, Jackson, Monticello, Flovilla, Meriwether,
Ethridge, Berner, Resseaus Crossroads, Warfield, Willard, Plant
Harlee Branch, Blount, Hillsboro, McElheneys Crossroads,
Stanfordville, Indian Springs State Park, Adgateville, Blountsville
and Round Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3311 8399 3331 8400 3341 8329 3311 8327
TIME...MOT...LOC 1546Z 265DEG 52KT 3324 8377
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 1, 12:00 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1200 PM EDT Sat Apr 1 2023
GAZ080-081-091>094-011630-
Macon GA-Schley GA-Peach GA-Taylor GA-Marion GA-Crawford GA-
1200 PM EDT Sat Apr 1 2023
...A strong thunderstorm will impact portions of Macon, central
Marion, southwestern Peach, south central Crawford, central Schley
and southern Taylor Counties through 1230 PM EDT...
At 1200 PM EDT, a strong thunderstorm was over Tazewell, or near
Buena Vista, moving east at 55 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Fort Valley, Buena Vista, Butler, Ellaville, Oglethorpe, Montezuma,
Marshallville, Reynolds, Ideal, Brantley, Murrays Crossroads,
Whitewater State Park, Nakomis, Rupert, Oakland, Tazewell, Clearview,
Doyle, Saint Louis and Fountainville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3219 8409 3219 8413 3223 8414 3223 8422
3224 8422 3228 8460 3251 8456 3262 8383
3244 8385 3244 8384 3238 8384 3238 8386
3229 8385 3229 8390 3228 8390 3225 8396
3217 8403
TIME...MOT...LOC 1600Z 265DEG 49KT 3239 8448
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 1, 12:02 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1202 PM EDT Sat Apr 1 2023
GAZ090-091-102-103-011630-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
1202 PM EDT Sat Apr 1 2023
...A strong thunderstorm will impact portions of southwestern Marion,
southern Chattahoochee, Stewart and western Webster Counties through
1230 PM EDT...
At 1202 PM EDT, a strong thunderstorm was near Omaha, or 18 miles
northwest of Lumpkin, moving east at 50 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumpkin, Cusseta, Richland, Weston, Seminole, Charles, Christopher,
Kimbrough, Westville, Jamestown/south Fort Benning, Brooklyn,
Renfroe, Manta, Zellobee, Omaha, Church Hill, Louvale and Providence
Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3204 8506 3209 8504 3213 8506 3218 8501
3220 8496 3221 8498 3222 8498 3222 8493
3224 8491 3225 8492 3226 8489 3230 8494
3232 8499 3236 8457 3216 8453 3198 8459
TIME...MOT...LOC 1602Z 272DEG 45KT 3218 8508
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 1, 12:36 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 AM TSTM WND DMG 2 NNW WOODSTOCK 34.12N 84.53W
04/01/2023 CHEROKEE GA BROADCAST MEDIA
SMALL TREES SNAPPED IN HALF AT OLDE ROPE
MILL PARK RD AND RIDGEWALK PKWY.
&&
KALLocal storm report, Apr 1, 12:43 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM TSTM WND DMG 1 SSE LEBANON 34.12N 84.50W
04/01/2023 CHEROKEE GA BROADCAST MEDIA
WOODEN ROOF BLOWN OFF OF A BASEBALL DUGOUT,
BLEACHERS WERE BLOWN OVER, AND A WOODEN
LIGHT POLE WAS SNAPPED AT SOUTH CHEROKEE
PARK.
&&
KALSpecial weather statement, Apr 1, 12:44 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1244 PM EDT Sat Apr 1 2023
GAZ080-091>095-105-011715-
Macon GA-Schley GA-Peach GA-Dooly GA-Taylor GA-Marion GA-Houston GA-
1244 PM EDT Sat Apr 1 2023
...A strong thunderstorm will impact portions of Macon, central
Marion, northern Dooly, southern Peach, southwestern Houston, central
Schley and southern Taylor Counties through 115 PM EDT...
At 1244 PM EDT, a strong thunderstorm was over Bartlett, or near
Oglethorpe, moving east at 40 mph.
HAZARD...Winds up to 40 mph and pea sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Buena Vista, Oglethorpe, Unadilla, Montezuma, Marshallville,
Ideal, Dooling, Putnam, Hayneville, Murrays Crossroads, Whitewater
State Park, Meadowdale, Houston Lake, Rupert, Elko, Grove Park,
Tazewell, Clearview and Moss Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3226 8422 3223 8463 3246 8439 3254 8367
3236 8358 3220 8366
TIME...MOT...LOC 1644Z 267DEG 33KT 3233 8411
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 46 min |
| Apr 1, 5:41 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 23 min |
| Apr 1, 6:00 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Murray, Whitfield | 19 min |
| Apr 1, 6:03 AM EDT | Special Weather Statement | FFC | Gordon, Murray | 27 min |
| Apr 1, 6:23 AM EDT | Special Weather Statement | FFC | Floyd | 37 min |
| Apr 1, 6:30 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 45 min |
| Apr 1, 6:53 AM EDT | Special Weather Statement | FFC | Pickens | 37 min |
| Apr 1, 7:07 AM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 23 min |
| Apr 1, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Pickens | 50 min |
| Apr 1, 7:21 AM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Apr 1, 7:25 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 35 min |
| Apr 1, 7:33 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 28 min |
| Apr 1, 7:49 AM EDT | Special Weather Statement | FFC | Banks, Forsyth, Hall, White | 26 min |
| Apr 1, 7:51 AM EDT | Special Weather Statement | FFC | Cobb, Fulton, Gwinnett | 24 min |
| Apr 1, 8:01 AM EDT | Special Weather Statement | FFC | Carroll, Douglas | 29 min |
| Apr 1, 8:12 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 48 min |
| Apr 1, 8:13 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 47 min |
| Apr 1, 8:22 AM EDT | Special Weather Statement | FFC | Clayton | 38 min |
| Apr 1, 8:35 AM EDT | Special Weather Statement | FFC | Carroll, Fayette | 25 min |
| Apr 1, 8:47 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 28 min |
| Apr 1, 8:50 AM EDT | Special Weather Statement | FFC | Newton, Rockdale | 25 min |
| Apr 1, 8:53 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee, Walton | 37 min |
| Apr 1, 8:57 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 18 min |
| Apr 1, 9:06 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 85 min |
| Apr 1, 9:11 AM EDT | Tornado Warning | FFC | Clayton, Fayette, Henry | 4 min |
| Apr 1, 9:14 AM EDT | Special Weather Statement | FFC | Fayette, Henry, Newton, Rockdale, Walton | 31 min |
| Apr 1, 9:30 AM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 15 min |
| Apr 1, 9:40 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Henry, Morgan, Newton, Oconee and 3 more | 50 min |
| Apr 1, 9:53 AM EDT | Special Weather Statement | FFC | Coweta, Fayette, Heard, Henry, Spalding | 52 min |
| Apr 1, 10:18 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 42 min |
| Apr 1, 10:24 AM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 36 min |
| Apr 1, 10:26 AM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Morgan, Newton, Rockdale | 34 min |
| Apr 1, 10:50 AM EDT | Special Weather Statement | FFC | Jasper, Putnam | 10 min |
| Apr 1, 11:03 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 27 min |
| Apr 1, 11:07 AM EDT | Special Weather Statement | FFC | Greene, Morgan, Oglethorpe, Putnam, Taliaferro, Warren and 1 more | 38 min |
| Apr 1, 11:22 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 38 min |
| Apr 1, 11:46 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Putnam | 29 min |
| Apr 1, 12:00 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 30 min |
| Apr 1, 12:02 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Apr 1, 12:29 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Stewart, Sumter, Webster | 46 min |
| Apr 1, 12:44 PM EDT | Special Weather Statement | FFC | Houston, Macon, Schley | 31 min |
| Apr 1, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 46 min |
| Apr 1, 1:33 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Apr 1, 1:35 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 25 min |
| Apr 1, 1:37 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Wilcox | 23 min |
| Apr 1, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 31 min |
| Apr 1, 2:01 PM EDT | Special Weather Statement | FFC | Dodge | 29 min |
| Apr 1, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Pulaski, Telfair, Wheeler, Wilcox | 60 min |
| Apr 1, 2:23 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.